# SDR 97ZZZX3439

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65C268634
- Condition: Cracked
- Location: Spoiler Actuator
- Component: 65C26864
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN NOTED THAT THE 65-44960, 65C26864, AND 251A1510 SPOILER ACTUATORS HAVE BEEN EXPERIENCING CRACKING AT THE ROD END END OF THE HOUSING ASSEMBLIES, PN'S 65C26863-1, DASH 4 AND DASH 6.
